# SDR MALA010138

- Difficulty date: January 23, 2001
- Submitted: January 26, 2001
- Operation: Air carrier
- Aircraft: N515XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2333
- Engine: Lyc LF5071F
- System (JASC): 7530 · Compressor Bleed Control
- Part: Bleed Valve
- Part number: 216035039
- Part serial: OFF98E004
- Condition: Broken
- Location: Nr 3 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT FROM MSP, NR 3 ENGINE WAS RUNNING EXTREMELY WARM.  RECEIVED TRIM DOWN INDICATION, NOTICED N2 WAS HIGHER THAN THE OTHER 3 ENGINES, FUEL FLOW WAS NOTICEABLY LESS AND N1 WAS LESS THAN OTHER 3 ENGINES.  RETURNED TO MSP, TRIED FADEC OFF, ENGINE PARAMETERS DID NOT CHANGE WITH FADEC OFF AND ENGINE ANTI-ICE ON, THRUST WAS LESS ON N1 WHEN N2 WAS EVEN WITH THE OTHER ENGINES.  COMPLETED ORH PROCEDURES FOR FADEC OFF.  MAINTENANCE FOUND NR 3 ENGINE BLEED BAND BROKEN.  REPLACED BLEED BAND PN 2-161-182-16 AND ACTUATOR PN 2-160-350-39, SN ON XRC8-63, SN OFF 98E004, IAW AMM 75-30-03.  ADJUSTMENT TEST 75-30-04.  OPS CHECK GOOD.  POWER CHECK GOOD.
